Announcement

Collapse
No announcement yet.

Dry eye caused by BZD

Collapse
This topic is closed.
X
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Dry eye caused by BZD

    Hello, I'm 27 and suffered form dry eye for about 4 month. I take BZD drugs for about 8 month. My first dry eye burst was 4 month ago when I take stilnox for two days(at that time, I don't know this is called dry eye syndrome), and after that, I feel that stilnox is not a good drug for me, so I change the drug to lorazepam. My eye get normal when I take lorazepam at first, however, it become dryer and dryaer, and now I have severe dry eye !I feel very miserable and depressed since not much people suffered from dry eye in my age and my eye just feel uncomfortable in every minute.

    Now I quit the drug for 1 week, but my eye still burns! Does anyone has same experience like me ? would the dry eye recover after quitting the drug ? I'm so afraid that it would never be better
Working...
X

Debug Information